MAUDE Adverse Event Report: TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM

TRIVIDIA HEALTH, INC. TRUEMETRIX; BLOOD GLUCOSE SYSTEM
Model Number TRUEMETRIX
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code Hyperglycemia (1905)
Date of Event 06/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Product not returned for evaluation.Customer declined replacement product at this time.Product is working as designed.Most likely underlying root cause: mlc-18- user has high glucose value.Test strip udi# (b)(4).Note: manufacturer contacted customer on (b)(6) 2018 in a follow-up call to ensure the customer's condition since the initial call; at follow- up call, customer reported that on (b)(6) 2018, after the initial call, he had gone to his primary doctor because he had been receiving the e-5 error message and was unable to obtain a reading.The customer's blood glucose test result when at the doctor's office was 610 mg/dl fasting.The diagnosis was hyperglycemia.Customer had his insulin adjusted on a sliding scale while at the office to lower his blood sugar; his dosage of lantus was increased.Customer had returned home the same day.Additional blood test performed using the truemetrix meter produced test result of 157 mg/dl fasting.The customer did not report any symptoms at time of follow-up call.
 
Event or Problem Description
Consumer reported complaint for e-5 error code.Pharmacist is calling on behalf of the customer.The e-5 error occurred as soon as the blood sample was absorbed.Customer had performed six blood tests in a row and was not able to obtain a result.Customer was using proper testing technique.The test strip lot manufacturer's expiration date is 05/24/2019 and open vial date was undisclosed.The customer declined to perform a blood test during the call on (b)(6) 2018.The customer feels well and did not report any symptoms.Pharmacist will take customer to his doctor in order to get a reading and verify what course of action needs to be taken.

Brand Name
TRUEMETRIX
Common Device Name
BLOOD GLUCOSE SYSTEM
Manufacturer (Section D)
TRIVIDIA HEALTH, INC.
2400 nw 55th court
fort lauderdale FL 33309
MDR Report Key7639237
Report Number1000113657-2018-00685
Device Sequence Number1556060
Product Code NBW
UDI-Device Identifier00052569138557
UDI-Public(01)00052569138557
Combination Product (Y/N)N
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other
Remedial Action Other
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/24/2019
Device Model NumberTRUEMETRIX
Device Catalogue NumberRE4H01-81
Device Lot NumberMU2692
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Event Location Home
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1